# SDR A6WA2018091146049

- Difficulty date: September 9, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 38,754 hours, 36,681 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECIEVED OVER PRESS CAUTION ON OPERABLE PACK WHEN AFTER TRANSFER ING BLEEDS. CONTINUED WITH APPENDIX B OF MEL AND ADVANCING THRUST LEVERS TO NORMALS LEVELS THERE WAS NO OVER PRESSURIZATION WITH BLEEDS ON APU. COMPLIED WITH A/C INSPECTION IAW 21-51-06. ALL CHECKS WERE GOOD. COMPLIED WITH A/C TEST IAW 21-51-05. ALL CKS WERE GOOD.
